Research Repository

Approximating the Riemann–Stieltjes integral by a trapezoidal quadrature rule with applications

Dragomir, Sever S (2011) Approximating the Riemann–Stieltjes integral by a trapezoidal quadrature rule with applications. Mathematical and Computer Modelling, 54 (1-2). pp. 243-260. ISSN 0895-7177

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID22862, Riemann–Stieltjes integral, Trapezoidal quadrature rule, selfadjoint operators, functions of selfadjoint operators, spectral representation, inequalities for selfadjoint operators
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 27 Jun 2012 01:50
Last Modified: 09 Sep 2014 06:21
URI: http://vuir.vu.edu.au/id/eprint/7637
DOI: https://doi.org/10.1016/j.mcm.2011.02.006
ePrint Statistics: View download statistics for this item
Citations in Scopus: 13 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar